# SDR CA101013001

- Difficulty date: October 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483025
- Condition: Faulted
- Location: Nlg
- Part time: 393 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONCE IN THE CRUISE THE LANDING GEAR INOP CAUTION LIGHT CAME ON, AFTER ABOUT 30 SECONDS IT WENT OFF AGAIN AND PROCEEDED TO DO THIS 3 TO 4 TIMES.  IT THEN CAME ON AND REMAINED ON. THE FOLLOWING FAULT CODES WHERE RETRIEVED FROM THE PSEU, AS IAW FIM 32-10-00:  PSEU CHAN A FAIL DOT04A FAIL (2) DOT04A LOAD FAULT RESISTANCE TEST HAS NARROWED DOWN THE SOURCE OF THE FAULT TO THE NLG SOLENOID SEQUENCE VALVE, SSV REPLACED.
